Fourier-Laplace series on the sphere
Itogi nauki i tehniki. Seriâ, Matematičeskij analiz, Itogi Nauki i Tekhniki. Seriya "Matematicheskii Analiz", Tome 15 (1977), pp. 83-130
Cet article a éte moissonné depuis la source Math-Net.Ru
One presents the results which are presently known in the theory of Fourier–Laplace series on a $k$-dimensional ($k\ge3$) sphere.
@article{INTM_1977_15_a1,
author = {L. V. Zhizhiashvili and S. B. Topuriya},
title = {Fourier-Laplace series on the sphere},
journal = {Itogi nauki i tehniki. Seri\^a, Matemati\v{c}eskij analiz},
pages = {83--130},
year = {1977},
volume = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTM_1977_15_a1/}
}
L. V. Zhizhiashvili; S. B. Topuriya. Fourier-Laplace series on the sphere. Itogi nauki i tehniki. Seriâ, Matematičeskij analiz, Itogi Nauki i Tekhniki. Seriya "Matematicheskii Analiz", Tome 15 (1977), pp. 83-130. http://geodesic.mathdoc.fr/item/INTM_1977_15_a1/